TITLE

MULTIVARIABLE REGULAR VARIATION OF FUNCTIONS AND MEASURES

AUTHOR(S)
MEERSCHAERT, M. M.; SCHEFFLER, H.-P.
PUB. DATE
June 1999
SOURCE
Journal of Applied Analysis;1999, Vol. 5 Issue 1, p125
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98180880

 

Related Articles

  • Tail Risk of Multivariate Regular Variation. Joe, Harry; Li, Haijun // Methodology & Computing in Applied Probability;Dec2011, Vol. 13 Issue 4, p671 

    Tail risk refers to the risk associated with extreme values and is often affected by extremal dependence among multivariate extremes. Multivariate tail risk, as measured by a coherent risk measure of tail conditional expectation, is analyzed for multivariate regularly varying distributions....

  • ON THE POINTS OF REGULARITY OF MULTIVARIATE FUNCTIONS OF BOUNDED VARIATION. Lenze, Burkhard // Real Analysis Exchange;2003/2004, Vol. 29 Issue 2, p647 

    In the one-dimensional case it is well-known that functions of bounded variation on R possess at most a countable number of non-regular points. In this paper we will show that multivariate functions f : Rn → R of bounded variation satisfying the condition lim|χ|→∞ f(χ)...

  • RELATIONS BETWEEN HIDDEN REGULAR VARIATION AND THE TAIL ORDER OF COPULAS. LEI HUA; JOE, HARRY; HAIJUN LI // Journal of Applied Probability;Mar2014, Vol. 51 Issue 1, p37 

    We study the relations between the tail order of copulas and hidden regular variation (HRV) on subcones generated by order statistics. Multivariate regular variation (MRV) and HRV deal with extremal dependence of random vectors with Pareto-like univariate margins. Alternatively, if one uses a...

  • On optimal portfolio diversification with respect to extreme risks. Mainik, Georg; R�schendorf, Ludger // Finance & Stochastics;2010, Vol. 14 Issue 4, p593 

    Extreme losses of portfolios with heavy-tailed components are studied in the framework of multivariate regular variation. Asymptotic distributions of extreme portfolio losses are characterized by a functional ?= ?( a, ?) of the tail index a, the spectral measure ?, and the vector ? of portfolio...

  • REGULAR VARIATION FOR MEASURES ON METRIC SPACES. Hult, Henrik; Lindskog, Filip // Publications de l'Institut Mathematique;2006, Issue 94, p121 

    The foundations of regular variation for Borel measures on a complete separable space S, that is closed under multiplication by nonnegative real numbers, is reviewed. For such measures an appropriate notion of convergence is presented and the basic results such as a Portmanteau theorem, a...

  • CYLINDER SYMMETRIC MEASURES WITH THE TAIL PROPERTY. Balkema, Guus // Publications de l'Institut Mathematique;2006, Issue 94, p7 

    A Pareto distribution has the property that any tail of the distribution has the same shape as the original distribution. The exponential distribution and the uniform distribution have the tail property too. The tail property characterizes the univariate generalized Pareto distributions. There...

  • SOME OBSERVATIONS ON REGULAR DEPENDENCE OF TOTAL VARIATION ON PARAMETERS. Grande, Zbigniew; Strońska, Ewa // Real Analysis Exchange;2004/2005, Vol. 30 Issue 1, p105 

    Let I be a nondegenerate interval and let X ≠ Ø be a set. For a function ƒ: X x I → R and x ∈ X define v(x) as the total variation of the section ƒx on I. We investigate the regular dependence (measurability, Baire property, etc.) of v on the regularity of the...

  • Outcomes from stroke rehabilitation in Veterans Affairs rehabilitation units: Detecting and correcting for selection bias. Vogel, W. Bruce; Rittman, Maude; Bradshaw, Patrick; Nissen, Dan; Anderson, Leigh; Bates, Barbara; Marshall, Cliff // Journal of Rehabilitation Research & Development;May/Jun2002, Vol. 39 Issue 3, p367 

    Demonstrates the impact of statistical selection bias in evaluating functional gain in stroke patients when observational data are used. Comparison of the standard multivariate statistical analyses of functional gain to multivariate statistical analyses designed to detect and correct for...

  • Regularized Regression and Density Estimation based on Optimal Transport. Burger, Martin; Franek, Marzena; Schönlieb, Carola-Bibiane // Applied Mathematics Research eXpress;Jun2012, Vol. 2012 Issue 2, p209 

    The aim of this paper is to investigate a novel nonparametric approach for estimating and smoothing density functions as well as probability densities from discrete samples based on a variational regularization method with the Wasserstein metric as a data fidelity. The approach allows a unified...

  • Obesity, metabolic syndrome, impaired fasting glucose, and microvascular dysfunction: a principal component analysis approach. Panazzolo, Diogo G.; Sicuro, Fernando L.; Clapauch, Ruth; MaranhÆo, Priscila A.; Bouskela, Eliete; Kraemer-Aguiar, Luiz G. // BMC Cardiovascular Disorders;2012, Vol. 12 Issue 1, p102 

    Background: We aimed to evaluate the multivariate association between functional microvascular variables and clinical-laboratorial-anthropometrical measurements. Methods: Data from 189 female subjects (34.0±15.5 years, 30.5±7.1 kg/m2), who were non-smokers, non-regular drug users, without...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics